# SDR IXXA20220830129

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767
- Aircraft serial: 28725
- Aircraft time: 80,264 hours, 23,355 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: B, A

## Discrepancy

LEFT ENGINE MAX EGT WITH OIL PRESSURE AND OIL QUANTITY INDICATIONS AT ZERO.  JUST PRIOR TO LIFT OFF, THE LEFT EGT WAS GOING MAXIMUM/MINIMUM AT AN INAPPROPRIATE RATE FOR THE ENGINE THRUST THAT WAS SET. LEFT ENGINE OIL PRESSURE WAS BLANK, POSSIBLY INDICATING THAT A MONITORING SYSTEM WAS AT FAULT. NO OIL PRESSURE LIGHTS OR OTHER NOTABLE INDICATIONS PRESENT. NO CAUTIONS OR WARNING ON THE EICAS. AIR TURN BACK TO KILN WITH AN EMERGENCY DECLARATION. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON LANDING, CREW NOTED MAINTENANCE STATUS MESSAGE WITH AN EICAS DISAGREE. FLIGHT GROUNDED FOR FAULT ISOLATION. WORK IN PROGRESS.
